Firsty, I need to apologise. I didn't realise lamactil was an anti-psychotic. I thought it was an anti-dep. Sorry about that, you must have thought I was an idiot in your previous posts! Xanax, in my experience can cause short term memory loss. I was once on a 6mg a day dose (idiot psychiatrist) and that time of my life is a complete haze. I was also drinking daily and so that didn't help. 3mg a day (and no alcohol) shouldn't cause severe memory loss..
The OCD may be causing you to be more paranoid about your memory. You are still only just off lamactil and booze in the scheme of things and if you are suffering through PAWS then this will be exacerbating everything. I am sorry you are going through this. All I can say is give it some time, try not to worry too much over memory loss, it is a side effect, not a permanent condition. Hang in there Paulos, and congratulate yourself on all the fantastic things you have achieved over the last couple of months. Hang in there okay.
Paulos......Meg and Lyn said it all and I just want you to know I am so very proud of you too. You are doing an awesome job.
I have a granddaughter with Aspergers and she has some memory issues I have noted with short term memory.
Keep up the good job and you will make it. Maybe you could ask you physician about cutting your dose of med down a bit
Kitt, Moderator: Anxiety, Panic & Depression *~*